# SDR YENA2021121700848

- Difficulty date: December 17, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 40,195 hours, 26,203 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1018, CABIN ALTITUDE HIGH WARNING MESSAGE DURING FLIGHT; FOUND MODE SWITCH ON PRESSURIZATION PANEL IN MANUAL MODE. ROTATE SWITCH TO AUTO FAULT CLEARED.A CCOMP CABIN PRESS FUNCTION TEST PER AMM 21-31-00-720-802A NO FAULTS NOTED UP TO 4.5 PSI. CONFIRM MODE SWITCH IN AUTO AFTER PRESSSURE CHK
